American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 187 found      Go to page: 1 2 3 4 > >>

[1] Shun Maeta. Biharmonic hypersurfaces with bounded mean curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Zhen Guo and Bangchao Yin. Variational problems of total mean curvature of submanifolds in a sphere. Proc. Amer. Math. Soc. 144 (2016) 3563-3568.
Abstract, references, and article information   
View Article: PDF

[3] Luc Vrancken. Complete Lagrangian ideal $\delta(2)$ submanifolds in the complex projective space. Contemporary Mathematics 674 (2016) 175-184.
Book volume table of contents   
View Article: PDF

[4] Bang-Yen Chen. A survey on Ricci solitons on Riemannian submanifolds. Contemporary Mathematics 674 (2016) 27-39.
Book volume table of contents   
View Article: PDF

[5] Young Ho Kim. Submanifolds related to Gauss map and some differential operators. Contemporary Mathematics 674 (2016) 89-97.
Book volume table of contents   
View Article: PDF

[6] Ion Mihai. On the generalized Wintgen inequality for submanifolds in complex and Sasakian space forms. Contemporary Mathematics 674 (2016) 111-126.
Book volume table of contents   
View Article: PDF

[7] Antonio J. Di Scala and Carlos Olmos. The relative nullity of complex submanifolds and the Gauss map. Proc. Amer. Math. Soc. 144 (2016) 1689-1695.
Abstract, references, and article information   
View Article: PDF

[8] Anna Siffert. Classification of isoparametric hypersurfaces in spheres with $(g,m)=(6,1)$. Proc. Amer. Math. Soc. 144 (2016) 2217-2230.
Abstract, references, and article information   
View Article: PDF

[9] Juan-Ru Gu and Hong-Wei Xu. A sharp differentiable pinching theorem for submanifolds in space forms. Proc. Amer. Math. Soc. 144 (2016) 337-346.
Abstract, references, and article information   
View Article: PDF

[10] Yu Fu. On biharmonic hypersurfaces with constant scalar curvatures in $\mathbb S^5$. Proc. Amer. Math. Soc. 143 (2015) 5399-5409.
Abstract, references, and article information   
View Article: PDF

[11] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc. 143 (2015) 2637-2649.
Abstract, references, and article information   
View Article: PDF

[12] Quo-Shin Chi. Ideal Theory and Classification of Isoparametric Hypersurfaces. Contemporary Mathematics 646 (2015) 81-104.
Book volume table of contents   
View Article: PDF

[13] M. P. Cavalcante, H. Mirandola and F. Vitório. The non-parabolicity of infinite volume ends. Proc. Amer. Math. Soc. 143 (2015) 1221-1228.
Abstract, references, and article information   
View Article: PDF

[14] Claudio Gorodski and Alexander Lytchak. Representations whose minimal reduction has a toric identity component. Proc. Amer. Math. Soc. 143 (2015) 379-386.
Abstract, references, and article information   
View Article: PDF

[15] Miguel Domínguez-Vázquez. Isoparametric foliations on complex projective spaces. Trans. Amer. Math. Soc. 368 (2016) 1211-1249.
Abstract, references, and article information   
View Article: PDF

[16] Nguyen Thac Dung and Chiung-Jue Anna Sung. Manifolds with a weighted Poincar\'e inequality. Proc. Amer. Math. Soc. 142 (2014) 1783-1794.
Abstract, references, and article information   
View Article: PDF

[17] Francisco Torralbo and Francisco Urbano. On stable compact minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 651-658.
Abstract, references, and article information   
View Article: PDF

[18] Marcos Dajczer and Theodoros Vlachos. Isometric immersions of warped products. Proc. Amer. Math. Soc. 141 (2013) 1795-1803.
Abstract, references, and article information   
View Article: PDF

[19] Luis J. Alías, Debora Impera and Marco Rigoli. Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365 (2013) 591-621.
Abstract, references, and article information   
View Article: PDF

[20] Alexander A. Borisenko and Vicente Miquel. Mean curvature flow of graphs in warped products. Trans. Amer. Math. Soc. 364 (2012) 4551-4587.
Abstract, references, and article information   
View Article: PDF

[21] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[22] Luis J. Alías, G. Pacelli Bessa and J. Fabio Montenegro. An estimate for the sectional curvature of cylindrically bounded submanifolds. Trans. Amer. Math. Soc. 364 (2012) 3513-3528.
Abstract, references, and article information   
View Article: PDF

[23] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[24] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[25] Yi Li. Harnack inequality for the negative power Gaussian curvature flow. Proc. Amer. Math. Soc. 139 (2011) 3707-3717. MR 2813400.
Abstract, references, and article information   
View Article: PDF

[26] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information   
View Article: PDF

[27] Chengjie Yu. Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011) 1469-1472. MR 2748441.
Abstract, references, and article information   
View Article: PDF

[28] Vladimir I. Oliker. A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 4075-4080. MR 2679628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Qin Zhang. The pinching constant of minimal hypersurfaces in the unit spheres. Proc. Amer. Math. Soc. 138 (2010) 1833-1841. MR 2587468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 187 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia